# SDR NWAA091165640

- Difficulty date: April 9, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY LIGHT FOR THE RT AFT OVER WING EXIT WOULD NOT ILLUMINATE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYS OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (K)
